# SDR CA010628043

- Difficulty date: May 20, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Bbavia 7CCM
- Aircraft time: 5,346 hours
- Engine: Cont C9012F
- Propeller: Snsnch M76AK
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TO CARRY OUT AD 2000-25-02, ADDITIONAL HOLES WERE CUT IN EACH LOWER WING PANEL. NO PROBLEMS WERE FOUND. REMOVED WING ROOT FAIRINGS AND FABRIC ON TOP OF BOTH WINGS JUST TO BE SURE IN WING ROOT AREA. FOUND BOTH FWD SPAR ROOT ATTACH POINTS CRACKED AT THE ENDS. ALSO ONE LONG CRACK APPROX. 1 INCH DOWN FROM TOP TO BOTTOM OF SPAR APPROX. 4 FT LONG BETWEEN ROOT /STRUT WHICH WAS NOT SEEN UNTIL FABRIC WAS COMPLETELY REMOVED. THE OTTAWA AIRWORTHINESS OFFICE WAS CONTACTED.
